# SDR 2001UALA00566

- Difficulty date: April 20, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 23,590 hours, 5,537 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 19G INOP.  *S/D*  BULB IN FLOOR PROXIMITY LIGHT ASSY FAILED.  REPLACED FLOOR PROXIMITY LIGHT ASSY.
